brain-icon
Numb feet, stinging sensation
Hello, I have thyroid 11.75 plus Anti TB drug (6th month medication will end on 12th May) , sugar level-102, haemoglobin-11.5 since two weeks suffering from numbness in my feet, pricky, needle like, stinging sensation, glossy skin of the feet,Cold feet, supple. Feeling very uncomfortable as there is burning sensation in the sole of the feet. Picture attached. Why is it so? Please advise.
43 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Can help you with the next course of action and treatment plan. Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.